# SDR REXA201904308534

- Difficulty date: April 8, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AISLE SEAT TRACK NR 1 HAD CORROSION.   REMOVED CORROSION IAW SRM 51-21-06,  FOUND OUT OF LIMITS. IAW  SRM 53-21-49.  REMOVED AND REPLACED IAW AMM 53-01-11.
